----------------------- Advertisement --------------------------
Q&A
If you have any query about any medical problem get an answer from an expert
  Comments: Read | Post

Is there any side effect of Triclazone 80?

Saturday, 06 March 2010
Answered by: Dr Smita Gupta
Assistant Professor of Clinical Medicine, Division of Endocrinology and Metabolism, Southern Illinois University, USA
Google Buzz

Q. I am a 36 years old man having diabetes for the last two years and taking Triclazone 80 twice daily for the last 8 months. Are there any side effects of Triclazone 80?

A.  Triclazone is a combination of two anti-diabetic medications (Gliclazide and Metformin). Both are very efficacious medications and usually very well tolerated.

Metformin in some people can cause bloating, diarrhoea. It should not be given in case of kidney failure. Gliclazide stimulates insulin release from pancreas. It may cause low blood sugars if you miss meals after taking it.

A.  Triclazone is a combination of two anti-diabetic medications (Gliclazide and Metformin). Both are very efficacious medications and usually very well tolerated.

Metformin in some people can cause bloating, diarrhoea. It should not be given in case of kidney failure. Gliclazide stimulates insulin release from pancreas. It may cause low blood sugars if you miss meals after taking it.

Comments: Read | Post
More from this section
More »
Post comments
We request you not to tell us about your medical problems through this comment tool.
We are unable to keep track of the innumerable queries and their answers that we get everyday unless they are sent through "Ask a Question"

Name:*   E-mail:*
City:   Phone:
Comments:* 7000 characters remaining
Spam protection
Enter the code:*
Disclaimer: Material sent in this section is contributed by users. DoctorNDTV accepts no responsibility for the content or accuracy of such material and does not endorse or subscribe to the content.
----------------------- Advertisement4 --------------------------
 
Latest Photos
 
 
Survey
Radiation and health outcomes

The effect radiation has on human health has been the subject of recent interest.

-------------------------------- Advertisement -----------------------------------